# SDR AU980458

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 90231570301
- Condition: Faulty
- Location: Pressure Reg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING CRUISE, THE CABIN ALTITUDE CLIMBED SUDDENLY.  MANUAL PRESSURIZATION WAS SELECTED AND AN ATTEMPT WAS MADE TO CLOSE THE OUTFLOW VALVE BUT THIS COULD NOT BE ACHIEVED.  GROUND TEST FOUND THE OUTFLOW VALVE PN 9023-15703-81 BEHAVED ERRATICALLY.
